Deakin University
Browse

File(s) under permanent embargo

Corrigendum to “Dual random utility maximisation” [J. Econ. Theory 177 (2018) 162–182](S0022053118302321)(10.1016/j.jet.2018.05.015)

journal contribution
posted on 2019-11-01, 00:00 authored by P Manzini, Marco MariottiMarco Mariotti, H Petri
Corrigendum to “Dual random utility maximisation” [J. Econ. Theory 177 (2018) 162–182](S0022053118302321)(10.1016/j.jet.2018.05.015)

History

Journal

Journal of Economic Theory

Volume

184

Article number

104944

Pagination

104944 - 104944

Publisher

Elsevier BV

ISSN

0022-0531

eISSN

1095-7235

Language

en

Publication classification

CN.1 Other journal article

Usage metrics

    Research Publications

    Categories

    No categories selected

    Keywords

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC